On propagation of equational constraints in CAD-based quantifier elimination

S. McCallum*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

30 Citations (Scopus)

Abstract

Collins [4] observed that quantifier elimination problems often have equational constraints, and he asserted that such constraints can be used to reduce the projection sets required for cylindrical algebraic decomposition (cad) based quantifier elimination. This paper follows on from [11], and validates the use of a semi-restricted equational projection scheme throughout the projection phase of cad. The fully restricted projection scheme as originally proposed in [4] is proved valid for four variable problems under certain conditions.

Original languageEnglish
Title of host publicationProceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC
Place of PublicationNew York, NY
PublisherAssociation for Computing Machinery (ACM)
Pages223-230
Number of pages8
ISBN (Print)1581134177
DOIs
Publication statusPublished - Jul 2001
EventProceedings of the 2001 International Symposium on Symbolic and Algebraic Computation (ISSAC 2001) - London, Ont., Canada
Duration: 22 Jul 200125 Jul 2001

Other

OtherProceedings of the 2001 International Symposium on Symbolic and Algebraic Computation (ISSAC 2001)
CountryCanada
CityLondon, Ont.
Period22/07/0125/07/01

    Fingerprint

Cite this

McCallum, S. (2001). On propagation of equational constraints in CAD-based quantifier elimination. In Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC (pp. 223-230). New York, NY: Association for Computing Machinery (ACM). https://doi.org/10.1145/384101.384132